# SDR CA060306010

- Difficulty date: June 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,513 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 442
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO OIL PRESSURE INDICATION.  REPLACED PRESSURE GENDER.  (TC NR 20060306010)
